# SDR R612024F00000

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 172000242
- Aircraft time: 34,045 hours, 24,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17091899003
- Condition: Corroded
- Location: Frms 81-82 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON STR. 22L AT FR81-82. REMOVED SECTION FROM FACTORY SPLICE(FR 79-FR 80) TO REPAIR AREA(FR 82-FR 83). LOCATED, DRILLED AND INSTALLED NEW STGR SECTION AND REPAIR SPLICE REF ETD2024-170-000729.
